Nurofen 200 mg 24 Tablets

BrandsNurofen
Catalogue ID:568006
Product Code:93711142
Availability:In Stock
  • $5.45
    $5.39

    Save $0.06
For many years, Nurofen has provided millions of people with fast, effective pain relief.

With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.

Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

*based only on a 2 tablet dose

Ingredients:
Ibuprofen 200mg | Contains no gluten, wheat or lactose | Contains no preservatives | Contains sucrose

Usage Information:
Take with water.
- Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
- Children (7 to 12 years): 1 tablets every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
- Do not give Nurofen tablets to children under 7 years. Nurofen for children products

Write a review

Please login or register to review
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email